# SDR DALA2024030803186

- Difficulty date: March 4, 2024
- Submitted: March 9, 2024
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 57,066 hours, 40,091 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Cable
- Part number: UNKNOWN
- Condition: Out Of Limits
- Location: Tail Cone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE KEVLAR CABLE FOR THE TAIL CONE EMERGENCY EXIT RELEASE IS TORN BEYOND ALLOWABLE LIMITS. THIS COULD PREVENT PROPER OPERATION OF THE ESCAPE PATH AND IT IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. MAINTENANCE REPLACED THE TAILCONE JETTISON KEVLAR CABLE REF B717 AMM 53-52-01. TAIL CONE RELEASE SYSTEM WAS RIGGED IAW AMDS 5352-4002 TAILCONE SERVICE. (LP #0230140)
